MathSciNet Relay Station
MathSciNet bibliographic data
MR1800234 (2001i:34047) 34C05 (34C07)
Farkas, M.; van den Driessche, P.; Zeeman, M. L. Bounding the number of cycles of O.D.E.s in ${\bf R}\sp n$. Proc. Amer. Math. Soc. 129 (2001), no. 2, 443–449.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement